HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Ear, Nose & Throat (http://www.healthboards.com/boards/ear-nose-throat/)
-   -   Could Claritan do this to my nose? (http://www.healthboards.com/boards/ear-nose-throat/396808-could-claritan-do-my-nose.html)

Belle2003 05-31-2006 09:31 PM

Could Claritan do this to my nose?
 
I have always suffered with allergic rhinitis. When it would get bad I would take children's benedryl. My co-worker suggested that I take Claritin. I took it for 2 days and noticed that the right side of the bridge of my nose felt very bruised. On the 3rd day of Claritan I noticed that the entire bridge of my nose felt like I had taken a punch in the nose. I thought that maybe this had to do with the Claritan so I stopped it.

The bridge of my nose was very sore for at least 5 days and I felt some pressure in my sinuses even though I could breathe perfectly. I even had swelling on the right side of my nose that lasted for three days.

I am totally better now, but I am wondering if I should still see the doctor. I would have gone to the doctor but this happened over the holiday weekend and he is still not back.

Do you think the Claritan could have done this to my nose?


All times are GMT -7. The time now is 01:40 AM.